I started taking methylphenidate about 2 or 3 weeks ago and the nausea and headache symptoms have faded. Now I'm experiencing severe sweating. I work in a bakery and in the past I haven't had much of a sweating issue being near the hot ovens but now I'm getting pit stains after a 2 hour shift without any real heavy labor. Has anyone experienced this and found some solution? I would really like to stay on the medication but if reducing the dosage can help I'd really like to know.
Sweating a lot on Methylphenidate?
Question posted by Rosebud2012 on 27 Jan 2015
Last updated on 17 September 2017
I had the same problem so lower the dose and the sweats decreased. I then started getting the sweats at night. I went to a naturopath and he has given me a herbal mix that has made a massive difference. I find taking the meds earlier in the day help too. Not sure if this helps you but I hope so
New to this forum. Didn't know the support was out there. Thankyou!
It may have increased you blood pressure. Sometimes it's not noticeable. Definitely try a smaller dose. The immediate release tablets are crushable and some people snort it in very small amounts. I'm not saying I'm endorsing that method.
Methylphenidate is a central nervous system stimulant and stimulants most always cause sweating. You can try a reduction to see if it helps.
This is not listed as a side-effect, best you discuss with the prescribing Dr as this may be an indication of something else going on with you.
- Methylphenidate uses and safety info
- Methylphenidate information for Healthcare Professionals (includes dosage details)
- Side effects of Methylphenidate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.